A General Extrapolation Algorithm.

C. Brezinski

Numerische Mathematik (1980)

  • Volume: 35, page 175-188
  • ISSN: 0029-599X; 0945-3245/e

How to cite


Brezinski, C.. "A General Extrapolation Algorithm.." Numerische Mathematik 35 (1980): 175-188. <http://eudml.org/doc/186284>.

author = {Brezinski, C.},
journal = {Numerische Mathematik},
keywords = {extrapolation algorithm; convergence of sequences},
pages = {175-188},
title = {A General Extrapolation Algorithm.},
url = {http://eudml.org/doc/186284},
volume = {35},
year = {1980},

AU - Brezinski, C.
TI - A General Extrapolation Algorithm.
JO - Numerische Mathematik
PY - 1980
VL - 35
SP - 175
EP - 188
KW - extrapolation algorithm; convergence of sequences
UR - http://eudml.org/doc/186284
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.